U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Temporary loss of vision and dizziness

A 44-year-old member asked:
Dr. John Goldman
Rheumatology 56 years experience
More than one thing: This could be neurologic, cat this could be migraine it needs evaluation. You want to prevent temporary to become more lasting.
Created for people with ongoing healthcare needs but benefits everyone.
A 41-year-old member asked:
Dr. Julian Bragg
Neurology 18 years experience
Low blood pressure?: If the symptoms are reliably triggered by changes in position (e.g. standing from a seated or lying position), they may represent orthostatic hypotens... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 39-year-old member asked:
Dr. David Kira
Ophthalmology 22 years experience
Blood pressure: The most frequent symptoms of low blood pressure can be dizziness and temporary loss of side vision (closing in). Be sure to have this checked out fi... Read More
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Theodore Wu
Ophthalmology 23 years experience
Dizzy: This could be a stroke or stroke warning sign. Seek care immediately in the er or a local ophthalmologist...
Created for people with ongoing healthcare needs but benefits everyone.
A 17-year-old female asked:
Dr. Bernard Seif
Clinical Psychology 41 years experience
The symptoms you: describe are a medical emergency. Please go to your emergency department for treatment and future prevention. Peace and good health.
Created for people with ongoing healthcare needs but benefits everyone.
A 30-year-old female asked:
Dr. Al Hegab
Dr. Al Hegabanswered
Allergy and Immunology 41 years experience
Call/see ur doctor: while some mild dizziness and fatigue can be expected side effects of progesterone, what you described requires medical attention, best wishes
Created for people with ongoing healthcare needs but benefits everyone.
A 20-year-old female asked:
Dr. Ari Weitzner
Ophthalmology 34 years experience
Called...: Orthostatic hypotension. It means something wrong's with the regulation of your blood pressure. It should be checked out.
Created for people with ongoing healthcare needs but benefits everyone.
A 56-year-old female asked:
Dr. Louis Gallia
Surgery - Oral & Maxillofacial 46 years experience
Eye doc: I didn't find anything about loss of vision due to this drug. I'd recommend seeing an eye doc ASAP about this problem.
Created for people with ongoing healthcare needs but benefits everyone.
A 20-year-old female asked:
Dr. John Berryman
Obstetrics and Gynecology 55 years experience
Visual "loss" with severe headache at age 20 may be a "migraine" headache, and current treatments are available to mediate same. Contact your physicia... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 45-year-old member asked:
Dr. David Kira
Ophthalmology 22 years experience
No: Sounds like you are may be pushing yourself too hard. Be sure to be checked by your primary care physican before embarking on an exercise program to ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 19-year-old female asked:
Dr. Mahan Chehrenama
Specializes in Neurology
Blood Pressure chang: Commonly blood pressure changes occur with changes in posture. You should make sure to be well hydrated and check your blood pressure and heart rate i... Read More
Created for people with ongoing healthcare needs but benefits everyone.
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership